Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Slow motion of a viscous conducting fluid past a sphere in the presence of a toroidal magnetic field

Author: K. B. Ranger
Journal: Quart. Appl. Math. 28 (1970), 237-244
DOI: https://doi.org/10.1090/qam/99794
MathSciNet review: QAM99794
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Barthel and P. S. Lykoudis, The slow motion of a magnetized sphere in a conducting medium, J. Fluid Mech. 8, 307-314 (1960) MR 0116773
  • [2] K. Tamada and Y. Sone, On the flow of viscous conducting fluid past a magnetized sphere, J. Phys. Soc. Japan 19, 1422-39 (1964)
  • [3] N. Riley, A magneto-hydrodynamic Stokes flow, Proc. Roy. Soc. London Ser. A 260, 79-90 (1961) MR 0119752
  • [4] M. Stimson and G. B. Jeffery The motion of two spheres in a viscous fluid, Proc. Roy. Soc. London A111, 110 (1926)

Additional Information

DOI: https://doi.org/10.1090/qam/99794
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society